# SDR IPXA2021101674997

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 87,465 hours, 18,998 cycles
- Engine: Ge CF680C2*
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: None
- Condition: None
- Location: Powerplant
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB ** - L ENG FUEL FILT AMBER MSG APPEARED DURING CLIMB. AMBER MSG DISAPPEARED AND RETURNED BRIEFLY AT MAX CRUISE THRUST. L ENG FUEL FILT WHITE STATUS MESSAGE APPEARED AND REMAINED FOR REMAINDER OF FLIGHT. THE AMBER EICAS MESSAGE RETURNED BREIFLYREMOVED AND REPLACED LEFT ENGINE FUEL FILTER ELEMENT PER M/M 73-11-02 SECTION 3 THIS PAGE FOR TEST [ MB 0557925 10/15/21] REPLACED FUEL FILTER DIFERRENTIAL PRESSURE SWITCH REF AMM 73-34-01. OPS CHECK LEAK CHECK GOOD. PERFORMED TEST OF L/H ENG FUEL FILTER REF AMM 71-00-00-995-229-H03
